# SDR 99FDEA00181

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BUFFET ENCOUNTERED AS FLAPS SEL TO 35 DEG EXT BUFFET INCREASED WHEN FLAPS 50 DEG EXT SEL.  REMOVED AND REPLACED RT I/B AND O/B FLAP VANE ASSY AND OPS CK NORM PER MM 27-50-03-2.
